MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1210/js.2017-00170

Медицинская библиотека · Journal of the Endocrine Society · 2017

Polyendocrinopathy Resulting From Pembrolizumab in a Patient With a Malignant Melanoma.

Paepegaey Anne-Cécile, Lheure Coralie, Ratour Carole, Lethielleux Gaëlle, Clerc Jérome, Bertherat Jérome, Kramkimel Nora, Groussin Lionel

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Checkpoint inhibitors have significantly improved the prognosis of patients with advanced melanoma. These cancer immunotherapy drugs have specific endocrine autoimmune toxicity. We describe a case of an adrenal insufficiency secondary to pembrolizumab, an anti-programmed cell death-1 monoclonal antibody. Moreover, this case of polyendocrinopathy resulting from a pembrolizumab as the adrenal insufficiency occurred after a thyroiditis.

PARTICIPANT: A 55-year-old female was started on pembrolizumab immunotherapy for a metastatic choroidal melanoma. Five months after initiation, she suffered from thyrotoxicosis. A thyroiditis was diagnosed by iodine-123 thyroid scintigraphy and ultrasonography. Pembrolizumab therapy was maintained. Two weeks later, without any other treatment given, she patient developed hypothyroidism and levothyroxine substitution was started. Pembrolizumab proved to be ineffective and was stopped 9 months after initiation. One month following its discontinuation, the patient was hospitalized in the intensive care unit. Severe hyponatremia (115 mmol/L) associated with hyperkalemia (5.7 mmol/L) led to the early recognition and treatment of an acute adrenal insufficiency. Positive results for adrenal cortex and 21-hydroxylase antibodies were in favor of autoimmune toxicity.

CONCLUSION

This case highlights the diversity of potential endocrine toxicity of checkpoint inhibitors. Because acute adrenal crisis may be associated with substantial morbidity and mortality, physicians must be aware of these rare adverse events to allow an early diagnosis.

Для цитирования: Paepegaey Anne-Cécile, Lheure Coralie, Ratour Carole, Lethielleux Gaëlle, Clerc Jérome, Bertherat Jérome, Kramkimel Nora, Groussin Lionel. Polyendocrinopathy Resulting From Pembrolizumab in a Patient With a Malignant Melanoma.. Journal of the Endocrine Society. 2017. DOI: 10.1210/js.2017-00170.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.